# SDR AALA2019121319002

- Difficulty date: December 10, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N831AW
- Make and model: Airbus A319-132
- Aircraft serial: 1576
- Aircraft time: 58,395 hours, 26,408 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D31865112
- Part serial: 7804
- Condition: Faulty
- Location: Overwing
- Part time: 52,615 hours, 24,820 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: WORN CLAMP ON RIGHT HAND OFF WING RAMP SLIDE. REPLACED RIGHT HAND OFF WING RAMP SLIDE PER TASK CARD 26C19053012.
